Certain properties of solutions of non-linear equations of parabolic type in Hilbert space
Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1011-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_5_a3,
author = {Ya. D. Mamedov},
title = {Certain properties of solutions of non-linear equations of parabolic type in {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {1011--1014},
year = {1965},
volume = {161},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a3/}
}
Ya. D. Mamedov. Certain properties of solutions of non-linear equations of parabolic type in Hilbert space. Doklady Akademii Nauk, Tome 161 (1965) no. 5, pp. 1011-1014. http://geodesic.mathdoc.fr/item/DAN_1965_161_5_a3/